Publications

List of publications by category: journal papers, refereed conference papers, special collections, theses, technical reports.

Journal Papers

M. Landry, S.A. Campbell, K. Morris, C.O. Aguilar, Dynamics of an inverted pendulum with delayed feedback control, SIAM Journal on Applied Dynamical Systems, Vol. 4, No. 2, pp. 333-351, 2005. (journal version)
C.O. Aguilar, A.D. Lewis, Small-time local controllability for a class of homogeneous systems, SIAM Journal on Control and Optimization, Vol. 50, No. 3, pp. 1502-1517, 2012. (journal version)
C.O. Aguilar, On the existence and uniqueness of solutions to the output regulation equations for periodic exosystems, Systems and Control Letters, Vol. 61, No. 6, pp. 702-706, 2012. (journal version)
C.O. Aguilar, A.J. Krener, Patchy solution of a Francis-Byrnes-Isidori partial differential equation, International Journal of Robust and Nonlinear Control, Vol. 23, No. 9, pp. 1046-1061, 2013. (journal version)
C.O. Aguilar, A.J. Krener, Numerical solutions to the Bellman equation of optimal control, Journal of Optimization Theory and Applications, Vol. 160, No. 2, pp. 527-552, 2014. (journal version)
C.O. Aguilar, B. Gharesifard, Graph controllability classes for the Laplacian leader-follower dynamics, IEEE Transactions on Automatic Control, Vol. 60, No. 6, pp. 1611-1623, 2015. (journal version)
C.O. Aguilar, B. Gharesifard, Laplacian controllability classes for threshold graphs, Linear Algebra and Its Applications, Vol. 471, pp. 575-586, 2015. (journal version)
C.O. Aguilar, B. Gharesifard, Almost equitable partitions and new necessary conditions for network controllability, Automatica, Vol. 80, pp. 25-31, 2017. (journal version)
C.O. Aguilar, J. Lee, E. Piato, B.J. Schweitzer, Spectral characterizations of anti-regular graphs, Linear Algebra and Its Applications, Vol. 557, pp. 84-104, 2018. (journal version)
C.O. Aguilar, Strongly uncontrollable network topologies, IEEE Transactions on Control of Network Systems, Vol. 7, Issue 2, pp. 878 - 886, 2020. (journal version)
C.O. Aguilar, M. Ficarra, N. Schurman, B. Sullivan, The role of the anti-regular graph in the spectral analysis of threshold graphs, Linear Algebra and Its Applications, Vol. 588, pp. 210-223, 2020. (journal version)

Refereed Conference Papers

C.O. Aguilar, A.D. Lewis, Jet bundles and algebro-geometric characterisations for controllability of affine systems, Proc. 47th IEEE Conf. Decision and Control, 2008, pp. 1267-1274. (proceedings version )
C.O. Aguilar, A.J. Krener, Piecewise smooth solutions to the nonlinear output regulation PDE, Proc. American Control Conference , 2011, pp. 1426-1427. (proceedings version)
C.O. Aguilar, A.J. Krener, Power series solutions to the time-varying dynamic programming equations, Proc. 50th IEEE Conf. Decision and Control, 2011, pp. 397--402.(proceedings version )
C.O. Aguilar, A.J. Krener, High-order numerical solutions to Bellman's equation of optimal control, Proc. American Control Conference, 2012, pp. 1832--1837. (proceedings version)
C.O. Aguilar, B. Gharesifard, Necessary conditions for controllability of nonlinear multi-agent control systems, Proc. American Control Conference, 2014, pp. 5379--5383. (proceedings version)
A.J. Krener, C.O. Aguilar, Model Predictive Regulation, 19th IFAC World Congress, 2014, pp. 3682--3689.
C.O. Aguilar, B. Gharesifard, A graph-theoretic classification for the controllability of the Laplacian leader-follower dynamics, Proc. 53rd IEEE Conf. Decision and Control, 2014, pp. 619--624.
C.O. Aguilar, B. Gharesifard, On almost equitable partitions and network controllability, Proc. American Control Conference, 2016, pp. 179--184.

Special Collections, Thesis, Reports

C.O. Aguilar, Approximate Feedback Linearization and Sliding Mode Control for the Single Inverted Pendulum, NSERC USRA, 2002, Queen's University, Kingston, ON
C.O. Aguilar, Local controllability of affine distributions, defended December 2009, Queen's University, Kingston, ON
A.J. Krener, C.O. Aguilar, T.W. Hunt, Series Solutions of HJB Equations, in Mathematical System Theory--Festschrift in Honor of Uwe Helmke on the Occasion of his Sixtieth Birthday, edited by J. Trumpf and K. Hueper, 2013, pp. 247--260.